American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A80) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Enrico Le Donne and Séverine Rigot. Remarks about the Besicovitch Covering Property in Carnot groups of step 3 and higher. Proc. Amer. Math. Soc. 144 (2016) 2003-2013.
Abstract, references, and article information   
View Article: PDF

[2] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information   
View Article: PDF

[3] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information   
View Article: PDF

[4] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information   
View Article: PDF

[5] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ming Liao and Longmin Wang. Average under the Iwasawa transformation. Proc. Amer. Math. Soc. 135 (2007) 895-901. MR 2262888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francesca Astengo and Bianca Di Blasio. Sobolev spaces and the Cayley transform. Proc. Amer. Math. Soc. 134 (2006) 1319-1329. MR 2199175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zoltán M. Balogh and Roberto Monti. Accessible domains in the Heisenberg group. Proc. Amer. Math. Soc. 132 (2004) 97-106. MR 2021252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michel Marias. L$^{p}$ estimates on functions of Markov operators. Proc. Amer. Math. Soc. 130 (2002) 1533-1537. MR 1879980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Sundari. Hardy's theorem for the $n$-dimensional Euclidean motion group. Proc. Amer. Math. Soc. 126 (1998) 1199-1204. MR 1423336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Prestini. Singular integrals with exponential weights. Proc. Amer. Math. Soc. 124 (1996) 1171-1175. MR 1317046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Ohring. A central limit theorem on Heisenberg type groups. II . Proc. Amer. Math. Soc. 118 (1993) 1313-1318. MR 1137231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jacek Dziubański. Remark on commutative approximate identities on homogeneous groups . Proc. Amer. Math. Soc. 114 (1992) 1015-1016. MR 1092917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ewa Damek. An area theorem for a one-dimensional semidirect extension of homogeneous groups . Proc. Amer. Math. Soc. 104 (1988) 1279-1283. MR 969058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Scott and Alladi Sitaram. Some remarks on the Pompeiu problem for groups . Proc. Amer. Math. Soc. 104 (1988) 1261-1266. MR 931747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Saverio Giulini. Approximation and Besov spaces on stratified groups . Proc. Amer. Math. Soc. 96 (1986) 569-578. MR 826483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Krzysztof Stempak. Multipliers for eigenfunction expansions of some Schr\"odinger operators . Proc. Amer. Math. Soc. 93 (1985) 477-482. MR 774006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Walter Schempp. Radar ambiguity functions, the Heisenberg group, and holomorphic theta series . Proc. Amer. Math. Soc. 92 (1984) 103-110. MR 749901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jacek Cygan. Subadditivity of homogeneous norms on certain nilpotent Lie groups . Proc. Amer. Math. Soc. 83 (1981) 69-70. MR 619983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard C. Penney. Canonical objects in Kirillov theory on nilpotent Lie groups . Proc. Amer. Math. Soc. 66 (1977) 175-178. MR 0453922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard L. Rubin. Multipliers on the rigid motions of the plane and their relations to multipliers on direct products . Proc. Amer. Math. Soc. 59 (1976) 89-98. MR 0454523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ronald L. Lipsman. Equivalent conditions for the $L\sb{p}$ convolution theorem on semisimple groups . Proc. Amer. Math. Soc. 34 (1972) 497-503. MR 0310557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia